Open Access System for Information Sharing

Login Library

 

Article
Cited 18 time in webofscience Cited 24 time in scopus
Metadata Downloads

Chiral wave propagation manifold of the photonic quantum-ring laser

Title
Chiral wave propagation manifold of the photonic quantum-ring laser
Authors
Park, BHBae, JKim, MJKwon, O
Date Issued
Jan-2002
Publisher
AMER INST PHYSICS
URI
http://oasis.postech.ac.kr/handle/2014.oak/9427
DOI
10.1063/1.1495545
ISSN
0003-6951
Article Type
Article
Citation
APPLIED PHYSICS LETTERS, vol. 81, no. 4, page. 580 - 582, 2002-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse